Facebook Instagram Twitter RSS Feed Back to top

On estimations of dispersion of ratio block sequences

In: Mathematica Slovaca, vol. 59, no. 3
Jozef Bukor - Peter Csiba

Details:

Year, pages: 2009, 283 - 290
Keywords:
dispersion, block sequence, asymptotic density
About article:
Using new characteristics of an infinite subset of positive integers we give some estimations of the dispersion of the related block sequence.
How to cite:
ISO 690:
Bukor, J., Csiba, P. 2009. On estimations of dispersion of ratio block sequences. In Mathematica Slovaca, vol. 59, no.3, pp. 283-290. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0124-5

APA:
Bukor, J., Csiba, P. (2009). On estimations of dispersion of ratio block sequences. Mathematica Slovaca, 59(3), 283-290. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0124-5
About edition: